# SDR CA030711002

- Difficulty date: June 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 4,112 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C66
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: 07126153
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 41,111 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD WAS CRACKED UNDER ANCHOR DOUBLER AT TOP LT HORIZONTAL STABILIZER ATTACH BOLT.
